# SDR VNAA2018080431101

- Difficulty date: August 3, 2018
- Submitted: August 4, 2018
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 9,148 hours, 8,454 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Failed
- Location: K124
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LOSS OF AC ESS BUSS DURING APPROACH. AN EMERGENCY WAS DECLARED.MX REPLACED THE RELAY K124.
